Volume 3,Issue 3,1983 Table of Contents

   
Other Issues:  
  

目录

Critical Fertility Rate of Women in Population Problem
  Feng Dexing and Zhu Guangtian
  1983,3(3):1-6 [Abstract(924)]  [View PDF]
  
On Einsteinian Manifolds Admitting Orthogonal Families of Totally Umbilical Hypersurfaces
  Hwang Cheng-chung
  1983,3(3):7-20 [Abstract(886)]  [View PDF]
  
The Density Theorem of the Γ-ring
  Xu Zhongming
  1983,3(3):21-26 [Abstract(878)]  [View PDF]
  
On Modular Hilbert Algebras
  Li Bingren
  1983,3(3):27-35 [Abstract(800)]  [View PDF]
  
Cardinal Numbers of Some Sets (Ⅷ)
  Yang An-Zhou
  1983,3(3):36 [Abstract(788)]  [View PDF]
  
Cardinal Numbers of Some Sets (Ⅸ)
  Yang An-Zhou
  1983,3(3):36 [Abstract(741)]  [View PDF]
  
Some Extensions of Metric Space
  Gao Zhiming
  1983,3(3):37-41 [Abstract(825)]  [View PDF]
  
有趣的数学专题论著——《数学方法论选讲》简介
  李立鹏
  1983,3(3):42 [Abstract(770)]  [View PDF]
  
General form of Linear functionals on Normed Linear Spaces
  Li Rong-Lu
  1983,3(3):43-46 [Abstract(853)]  [View PDF]
  
Some Notes on the Existence of Optimal Fixpoints
  Wang Ti and Chen Kong-you
  1983,3(3):47-50 [Abstract(1019)]  [View PDF]
  
Harmonic Analysis on Unitary-Symplectic Group IV-Spherical Summability of Fourier Series
  Chen Guang-hsiao and He Zhu-qi
  1983,3(3):51-54 [Abstract(853)]  [View PDF]
  
A Remark of the Asymptotic Properties of the Homogenuous Ordinary Differential Equations
  Tan Xuan
  1983,3(3):55-58 [Abstract(834)]  [View PDF]
  
Stability of Solution of a Scalar Differential Equation
  Kang De
  1983,3(3):59-61 [Abstract(820)]  [View PDF]
  
悖论与数学基础问题(补充)
  徐利治,朱梧槚,袁相碗,郑毓信
  1983,3(3):62 [Abstract(877)]  [View PDF]
  
Strong Stability of Trajectories on Mt2
  Dong Zhenxi
  1983,3(3):63-66 [Abstract(826)]  [View PDF]
  
The Weak Maximum Principle and Uniqueness Theorem for the Generalized Solutions of Uniformly Parabolic Equations
  Liang Xiting,Wu Xaide and Liang Xuexin
  1983,3(3):67-71 [Abstract(1037)]  [View PDF]
  
The number of all isormorphic classes of atomic subfields in the power set of an infinite set
  Yan Li
  1983,3(3):72 [Abstract(1021)]  [View PDF]
  
A Class of Generalized Nonlinear Schr?dinger Systems of Higher Order
  Zhou Yulin and Fu Hongyuan
  1983,3(3):73-80 [Abstract(963)]  [View PDF]
  
On the Index of a Solution and Number of Solutions of Nonlinear Integral Equation
  Liang Fanghao
  1983,3(3):81-84 [Abstract(792)]  [View PDF]
  
Cayley-Hsu Numbers, Carlitz Numbers and a Refinement of an Asymptotic Expansion for ΔnOn+k
  Eu Yang Zhi
  1983,3(3):85-87 [Abstract(871)]  [View PDF]
  
The number of all transformation groups on an infinite set
  Wen Rui
  1983,3(3):88 [Abstract(819)]  [View PDF]
  
Algorithm Models with Polak's Procedure
  Du Dingzhu and Song Tiantai
  1983,3(3):89-95 [Abstract(914)]  [View PDF]
  
“抛球悖论”何悖之有
  张义杰
  1983,3(3):96 [Abstract(755)]  [View PDF]
  
WEAK SOLUTIONS OF POPULATION EVOLUTION EQUATIONS AND FORECAST OF AVERAGE LIFE SPAN FOR POPULATION
  Chen Renzhao
  1983,3(3):97-98 [Abstract(885)]  [View PDF]
  
Approximation and Asymptotic of the Fourth Order Λ-spline interpolator
  Sha Zhen and Wu Zhengchang
  1983,3(3):99-108 [Abstract(870)]  [View PDF]
  
On Monotone Operators and Elliptic Bonudary Value Problems
  Yan Zi-Qian
  1983,3(3):109-116 [Abstract(863)]  [View PDF]
  
An Method for the Derivation of the Limiting Distribations of some Statistics
  Zhang Yaoting
  1983,3(3):117-122 [Abstract(812)]  [View PDF]
  
Planar Graph Theory and the Four Color Problem(Ⅰ)——Planarity and Duality
  Liu Yanpei
  1983,3(3):123-136 [Abstract(883)]  [View PDF]
  
对“论广义的Канторович,Л.В.多项式及其渐近行为”一文的几点注记
  陈天平
  1983,3(3):137-138 [Abstract(759)]  [View PDF]
  
答《“抛球悖论”何悖之有》一文
  袁相碗
  1983,3(3):139-140 [Abstract(772)]  [View PDF]